• Just started faslodex, has anyone experienced horrible hip pains

    Asked by Recio on Monday, July 22, 2019

    Just started faslodex, has anyone experienced horrible hip pains

    4 Answers from the Community

    4 answers
    • GregP_WN's Avatar
      GregP_WN

      I haven't had that drug, but I've seen it talked about a lot on the site. I searched the experiences tab for that name and got these 66 conversations that have been posted, click here to see them >> http://bit.ly/2SwzgYE

      about 1 month ago
    • Marlene1031's Avatar
      Marlene1031

      Have had some discomfort at site of injections. Some months one side seems to hurt more than the other or not at all. It varies month to month. You are not alone. Side effects vary from person to person. We all are praying for you.

      about 1 month ago
    • Recio's Avatar
      Recio

      Thank you for your kind responses, it has helped me. I will be seeing my Dr and getting x- rays. Will post back results in hopes it will help others going thru this treatment, and having same side effects. Best wishes to all.

      about 1 month ago
    • petieagnor's Avatar
      petieagnor

      Yes, Recio, I have hip pain. I try ignoring it & working it out, if I can. I hate pain meds. I just deal with it. I can't feel any pain the week before I'm due to get my shots. .Get a lot done then. I do seem to be better on the Ibrance & Faslodex.

      about 14 hours ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.